JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE OF MULTISPLITTING METHODS WITH PREWEIGHTING FOR AN H-MATRIX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE OF MULTISPLITTING METHODS WITH PREWEIGHTING FOR AN H-MATRIX
Han, Yu-Du; Yun, Jae-Heon;
  PDF(new window)
 Abstract
In this paper, we study convergence of multisplitting methods with preweighting for solving a linear system whose coefficient matrix is an H-matrix corresponding to both the AOR multisplitting and the SSOR multisplitting. Numerical results are also provided to confirm theoretical results for the convergence of multisplitting methods with preweighting.
 Keywords
multisplitting method;preweighting;AOR multisplitting;SSOR multisplitting;H-matrix;
 Language
English
 Cited by
 References
1.
A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, 1979.

2.
Z. H. Cao and Z. Y. Liu, Convergence of relaxed parallel multisplitting methods with different weighting schemes, Appl. Math. Comp. 106 (1999), no. 2-3, 181-196. crossref(new window)

3.
A. Frommer and G. Mayer, Convergence of relaxed parallel multisplitting methods, Linear Algebra Appl. 119 (1989), 141-152. crossref(new window)

4.
A. Frommer and G. Mayer, On the theory and practice of multisplitting methods in parallel computation, Computing 49 (1992), no. 1, 63-74. crossref(new window)

5.
M. Neumann and R. J. Plemmons, Convergence of parallel multisplitting iterative methods for M-matrices, Linear Algebra Appl. 88/89 (1987), 559-573.

6.
D. P. O'Leary and R. E.White, Multisplittings of matrices and parallel solution of linear systems, SIAM J. Algebraic Discrete Methods 6 (1985), no. 4, 630-640. crossref(new window)

7.
D. B. Szyld and M. T. Jones, Two-stage and multisplitting methods for the parallel solution of linear systems, SIAM J. Matrix Anal. Appl. 13 (1992), no. 2, 671-679. crossref(new window)

8.
R. S. Varga, Matrix Iterative Analysis, Springer, Berlin, 2000.

9.
C. L. Wang and J. H. Zhao, Further results on regular splittings and multisplittings, Int. J. Comput. Math. 82 (2005), no. 4, 421-431. crossref(new window)

10.
R. E. White, Multisplitting with different weighting schemes, SIAM J. Matrix Anal. Appl. 10 (1989), no. 4, 481-493. crossref(new window)

11.
R. E. White, Multisplitting of a symmetric positive definite matrix, SIAM J. Matrix Anal. Appl. 11 (1990), no. 1, 69-82. crossref(new window)

12.
J. H. Yun, Performance of ILU factorization preconditioners based on multisplittings, Numer. Math. 95 (2003), 761-779. crossref(new window)